MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION RING TRI-AD 900SFC28; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION RING TRI-AD 900SFC28; RING, ANNULOPLASTY
Model Number 900SFC28
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.Multiple attempts have been made to obtain additional information without success at this time.If additional information is received, a supplemental report will be submitted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this 28mm tricuspid annuloplasty ring, the ring was explanted and replaced with a 27mm bioprosthetic valve.The patient expired 8 days post implant of the bioprosthetic valve.The cause of death was not reported, and it is unknown if an autopsy was performed.

Brand Name
RING TRI-AD 900SFC28
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8930876
Report Number2025587-2019-02647
Device Sequence Number19384772
Product Code KRH
UDI-Device Identifier00643169195356
UDI-Public00643169195356
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K093903
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2024
Device Model Number900SFC28
Device Catalogue Number900SFC28
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2019
Initial Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR